# SDR FDEA201506262084

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD LAP OTBD FWD HINGE LOWER MOUNT INBD HOLE BORE CORROSION.  CORROSION AT HOLE NR 7 REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-44-08.  EXISTING 0.0711 INCH, FINAL= 0.715 INCH, MAXIMUM ALLOWABLE= 0.709 INCH.  SHOULDER BUSHING FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0318610 P1 STEP 1B.  REFER TO WRI 57502078 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
